Dominating analytic families

Volume 156 / 1998

Anastasis Kamburelis Fundamenta Mathematicae 156 (1998), 73-83 DOI: 10.4064/fm-156-1-73-83


Let A be an analytic family of sequences of sets of integers. We show that either A is dominated or it contains a continuum of almost disjoint sequences. From this we obtain a theorem by Shelah that a Suslin c.c.c. forcing adds a Cohen real if it adds an unbounded real.


  • Anastasis Kamburelis

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image